Psychotherapeutic medications - thioxanthene derivatives
Thioxanthene derivative psychotherapeutic medications include:
There is no evidence that this medication depletes any nutrients.
The information presented here covers some of the nutrients that may be affected when you take certain medicines. If you have any of these signs and symptoms, it does not always mean you have low levels of these nutrients.
Factors that affect the level of nutrients are:
- Your medical history
- How long you have been taking the medicine
Please talk to your health care provider. They can best address your health care needs and see if you are at risk for low levels of any nutrients.
- Last reviewed on 9/19/2016
- Steven D. Ehrlich, NMD, Solutions Acupuncture, a private practice specializing in complementary and alternative medicine, Phoenix, AZ. Review provided by VeriMed Healthcare Network. Also reviewed by the A.D.A.M. Editorial team.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- 2013 A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.